Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Continuous bleeding since intake of Cyclafem, heavy at times. How can I resoulve this?

Hi, I am taking a generic birth control pill of Necon and it is called Cyclafem and it is 1-35-28. I was prescribed this on the 12th of July and I have been bleeding every day since then. It is sometimes a light bleeding such as spotting, but in some cases it gets a little heavier. I had switched my last birth control before this and have also upgraded this medication because of the same issue. At times it is a brown discharge but than at times it is red. I am getting irritated having to wear something everyday.
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  468
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2016

Welcome to HCM.
You have taking CYCLAFEM 1-35-28 birth control pill from 12th July. Now suffering from continuous spotting or heavy bleeding. It is due to side effect of the pill or other uterine pathology.
So I advise you to do a USG Pelvis to rule out underlying uterine pathology. If no abnormality is detected,then change your OCP to NOVELON or FEMILON or anything suited for you.
If pathology is there,consult your doctor for further treatment.
All the best.
Answered: Tue, 11 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor